CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
On the path-loss attenuation regime for positive cost and linear scaling of transport capacity in wireless networks 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006, 卷号: 52, 期号: 6, 页码: 2313-2328
Authors:  Xie, LL;  Kumar, PR
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
ad hoc networks  capacity of wireless networks  cut-set bound  max-flow min-cut bound  multiuser information theory  network information theory  scaling laws  transport capacity  wireless networks  
A network information theory for wireless communication: Scaling laws and optimal operation 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2004, 卷号: 50, 期号: 5, 页码: 748-767
Authors:  Xie, LL;  Kumar, PR
Favorite  |  View/Download:129/0  |  Submit date:2018/07/30
ad hoc networks  capacity of wireless networks  multihop transport  multiuser information theory  network information theory  scaling laws  transport capacity  wireless networks